# SDR 95FDEA01327

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bonding Jumper
- Part number: 65216500
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (75C002-00), NR 3 K-FLAP TO BULLNOSE I/B BONDING JUMPER LOWER ATTACH POINT.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPAIRED NR 3 K-FLAP IAW EA 7-5710-25636  SR 27-57-010.
